# SDR ASAA2012062692427

- Difficulty date: June 2, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 46,233 hours, 25,560 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSY & RELAMPED, OPS CHECKED NORMAL.
